Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Ueber trigonometrische Reihen.

E. Heine

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1870, Issue 71, Pages 353–365, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1870.71.353, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jean-Paul Pier
Historia Mathematica, 1980, Volume 7, Number 4, Page 425
[2]
Frédéric Jaëck
Archive for History of Exact Sciences, 2010, Volume 64, Number 4, Page 461
[3]
Roger Cooke
Archive for History of Exact Sciences, 1993, Volume 45, Number 4, Page 281
[5]
E. Neuenschwander
Archive for History of Exact Sciences, 1978, Volume 19, Number 1, Page 1

Comments (0)

Please log in or register to comment.